Works matching DE "PRIME ideals"
Results: 595
Prime ideals of principally quasi-Baer rings.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 3, p. 217, doi. 10.1023/A:1022873808997
- By:
- Publication type:
- Article
The semiring of continous [0, 1]-valued functions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 5, p. 633, doi. 10.1007/s10958-013-1348-z
- By:
- Publication type:
- Article
Every zero adequate ring is an exchange ring.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 153, doi. 10.1007/s10958-012-1058-y
- By:
- Publication type:
- Article
THE PRIME SPECTRUM OF A BCI-ALGEBRA.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 4, p. 143, doi. 10.22103/jmmr.2024.23433.1647
- By:
- Publication type:
- Article
THE RING R{X}.
- Published in:
- International Electronic Journal of Algebra, 2025, v. 37, p. 36, doi. 10.24330/ieja.1478925
- By:
- Publication type:
- Article
δ(0)-IDEALS OF COMMUTATIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 36, p. 16, doi. 10.24330/ieja.1438744
- By:
- Publication type:
- Article
RINGS WITH DIVISIBILITY ON ASCENDING CHAINS OF IDEALS.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 35, p. 82, doi. 10.24330/ieja.1299720
- By:
- Publication type:
- Article
TWO GENERALIZED DERIVATIONS ON LIE IDEALS IN PRIME RINGS.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 34, p. 48, doi. 10.24330/ieja.1281636
- By:
- Publication type:
- Article
ON SOME IDEAL STRUCTURE OF LEAVITT PATH ALGEBRAS WITH COEFFICIENTS IN INTEGRAL DOMAINS.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 34, doi. 10.24330/ieja.1229771
- By:
- Publication type:
- Article
ANNIHILATOR CONDITIONS WITH GENERALIZED SKEW DERIVATIONS AND LIE IDEALS OF PRIME RINGS.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 32, p. 192, doi. 10.24330/ieja.1143810
- By:
- Publication type:
- Article
GRADED S-1-ABSORBING PRIME SUBMODULES IN GRADED MULTIPLICATION MODULES.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 32, p. 62, doi. 10.24330/ieja.1081701
- By:
- Publication type:
- Article
DIFFERENT TYPES OF G-PRIME IDEALS ASSOCIATED TO A GRADED MODULE AND GRADED PRIMARY DECOMPOSITION IN A GRADED PRUFER DOMAIN.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 28, p. 141, doi. 10.24330/ieja.768206
- By:
- Publication type:
- Article
WEAKLY PRIME AND WEAKLY COMPLETELY PRIME IDEALS OF NONCOMMUTATIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 28, p. 43, doi. 10.24330/ieja.768127
- By:
- Publication type:
- Article
ON THE ASSOCIATED PRIME IDEALS AND THE DEPTH OF POWERS OF SQUAREFREE PRINCIPAL BOREL IDEALS.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 26, p. 224, doi. 10.24330/ieja.587081
- By:
- Publication type:
- Article
ANNIHILATORS OF TOP LOCAL COHOMOLOGY MODULES DEFINED BY A PAIR OF IDEALS.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 26, p. 87, doi. 10.24330/ieja.586962
- By:
- Publication type:
- Article
A RESULT ON THE INCOMPARABILITY OF LINKED PRIME IDEALS.
- Published in:
- International Electronic Journal of Algebra, 2018, v. 24, p. 12, doi. 10.24330/ieja.440130
- By:
- Publication type:
- Article
滤子软偏序半群研究.
- Published in:
- Journal of Zhejiang University (Science Edition), 2023, v. 50, n. 5, p. 521, doi. 10.3785/j.issn.1008-9497.2023.05.001
- By:
- Publication type:
- Article
From ordered semigroups to ordered Γ-hypersemigroups.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3276, doi. 10.55730/1300-0098.3333
- By:
- Publication type:
- Article
On S-comultiplication modules.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 2034, doi. 10.55730/1300-0098.3251
- By:
- Publication type:
- Article
Some results on top generalized local cohomology modules with respect to a system of ideals.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1673, doi. 10.3906/mat-1910-19
- By:
- Publication type:
- Article
Polarization of neural codes.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 1, p. 1, doi. 10.3906/mat-1906-18
- By:
- Publication type:
- Article
On the attached prime ideals of local cohomology modules defined by a pair of ideals.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 216, doi. 10.3906/mat-1503-43
- By:
- Publication type:
- Article
On a question about almost prime ideals.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 620, doi. 10.3906/mat-1507-18
- By:
- Publication type:
- Article
v-sheaves associated with perfect and formal schemes.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 161
- By:
- Publication type:
- Article
Ramification in the division fields of elliptic curves with potential supersingular reduction.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0040-z
- By:
- Publication type:
- Article
Algebraic and topological aspects of quasi-prime ideals.
- Published in:
- Journal of Linear & Topological Algebra, 2020, v. 9, n. 3, p. 231
- By:
- Publication type:
- Article
The rational torsion subgroup of J0(pr).
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 4, p. 1, doi. 10.1007/s40687-024-00474-7
- By:
- Publication type:
- Article
A Hilbert reciprocity law on 3-manifolds.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 10, n. 1, p. 1, doi. 10.1007/s40687-022-00364-w
- By:
- Publication type:
- Article
On Strongly π-regular Modules.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2020, v. 24, n. 4, p. 675, doi. 10.16984/saufenbilder.696366
- By:
- Publication type:
- Article
Some Basic Properties of Completely Prime Ideals in Near Rings.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2015, v. 47, n. 3, p. 227, doi. 10.5614/j.math.fund.sci.2015.47.3.1
- By:
- Publication type:
- Article
Iwasawa theory of fine Selmer groups associated to Drinfeld modules.
- Published in:
- Mathematika, 2024, v. 70, n. 3, p. 1, doi. 10.1112/mtk.12264
- By:
- Publication type:
- Article
On the abc$abc$ conjecture in algebraic number fields.
- Published in:
- Mathematika, 2024, v. 70, n. 1, p. 1, doi. 10.1112/mtk.12230
- By:
- Publication type:
- Article
Local Sylow theory of totally disconnected, locally compact groups.
- Published in:
- Journal of Group Theory, 2013, v. 16, n. 4, p. 535, doi. 10.1515/jgt-2013-0005
- By:
- Publication type:
- Article
SOME BASIC PROPERTIES OF T-PRIMARY AND QUASI T-PRIMARY IDEALS IN T-AG-GROUPOIDS.
- Published in:
- Suranaree Journal of Science & Technology, 2014, v. 21, n. 4, p. 375
- By:
- Publication type:
- Article
Transfer of the GPIT Property in Pullbacks.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/743873
- By:
- Publication type:
- Article
On Hausdorff operators in ZF$\mathsf {ZF}$.
- Published in:
- Mathematical Logic Quarterly, 2023, v. 69, n. 3, p. 347, doi. 10.1002/malq.202300004
- By:
- Publication type:
- Article
Cut‐conditions on sets of multiple‐alternative inferences.
- Published in:
- Mathematical Logic Quarterly, 2022, v. 68, n. 1, p. 95, doi. 10.1002/malq.202000032
- Publication type:
- Article
MA(ℵ0) restricted to complete Boolean algebras and choice.
- Published in:
- Mathematical Logic Quarterly, 2021, v. 67, n. 4, p. 420, doi. 10.1002/malq.202000031
- Publication type:
- Article
Z°-ideals and Z-ideals in MV-algebras.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2023, v. 30, n. 1, p. 51, doi. 10.36045/j.bbms.211109
- By:
- Publication type:
- Article
A note on cofinite modules over Noetherian complete local rings.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 29, n. 4, p. 435, doi. 10.36045/j.bbms.210709
- By:
- Publication type:
- Article
Cofiniteness of generalized local cohomology modules with respect to the class of modules in dimension less than a fixed integer.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 28, n. 5, p. 615, doi. 10.36045/j.bbms.201230
- By:
- Publication type:
- Article
2-nil ideals of commutative rings.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2021, v. 28, n. 2, p. 295, doi. 10.36045/j.bbms.201031
- By:
- Publication type:
- Article
On Shifted Principles of Generalized Local Cohomology Modules.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2020, v. 27, n. 2, p. 203, doi. 10.36045/bbms/1594346415
- By:
- Publication type:
- Article
Order theoretic and topological Characterizations of the Divided Spectrum of a Ring.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2019, v. 26, n. 3, p. 453, doi. 10.36045/bbms/1568685658
- By:
- Publication type:
- Article
Some remarks concerning pseudocompactness in pointfree topology.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 2, p. 213, doi. 10.36045/bbms/1369316540
- By:
- Publication type:
- Article
Recursive Construction of the Minimal Digraphs.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2023, v. 40, n. 5/6, p. 519
- By:
- Publication type:
- Article
A New Approach on Derivations of Hyperlattices.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2022, v. 39, n. 5/6, p. 467
- By:
- Publication type:
- Article
A New Approach on Derivations of Hyperlattices.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2022, v. 38, n. 5/6, p. 467
- By:
- Publication type:
- Article
Ehoops.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2021, v. 37, n. 1/2, p. 77
- By:
- Publication type:
- Article
The generalized Weyl Poisson algebras and their Poisson simplicity criterion.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 1, p. 105, doi. 10.1007/s11005-019-01214-7
- By:
- Publication type:
- Article